| Catalog Number |
SRLP-165 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained on this report was previously submitted through psr on 22/apr/2019.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: weight to the spec, crease flat and red particles.Cloudy and voids was observed after autoclave disinfection process.Based on the device analysis the final assessment is no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation is capsular contracture baker grade iv.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iv.Device was explanted.